# SDR GTIA020840

- Difficulty date: July 4, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO FLOORBOARD STATION 1212-1234 SURFACE CORROSION, GOUGES, DRILL STARTS AND ELONGATED HOLES.  REMOVED CORROSION GOUGES, MATERIAL OUT OF LIMITS.  FORMED NEW FLOORBOARD.  (M)
